Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems
dc.contributor.author | Goldberg, Moshe | |
dc.contributor.author | Tadmor, Eitan | |
dc.date.accessioned | 2008-09-24T18:02:46Z | |
dc.date.available | 2008-09-24T18:02:46Z | |
dc.date.issued | 1985-04 | |
dc.format.extent | 1407495 bytes | |
dc.format.mimetype | application/pdf | |
dc.identifier.citation | M. Goldberg & E. Tadmor (1985) Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems, Mathematics of Computation 44 (1985), 361-377. | en |
dc.identifier.uri | http://hdl.handle.net/1903/8422 | |
dc.language.iso | en_US | en |
dc.publisher | American Mathematical Society | en |
dc.relation.isAvailableAt | College of Computer, Mathematical & Physical Sciences | en_us |
dc.relation.isAvailableAt | Mathematics | en_us |
dc.relation.isAvailableAt | Digital Repository at the University of Maryland | en_us |
dc.relation.isAvailableAt | University of Maryland (College Park, MD) | en_us |
dc.rights.license | First published in Mathematics of Computation 44, published by the American Mathematical Society. | |
dc.subject | stability criteria | en |
dc.subject | initial-boundary value problems | en |
dc.subject | boundary conditions | en |
dc.title | Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems | en |
dc.type | Article | en |
Files
Original bundle
1 - 1 of 1